Best approximation in spaces with asymmetric norm

Authors

  • Ştefan Cobzaş "Babeş Bolyai" University, Cluj-Napoca, Romania
  • Costică Mustăţa Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Keywords:

spaces with asymmetric norm, best approximation, Hahn-Banach theorem, characterization of best approximation

Abstract

In this paper we shall present some results on spaces with asymmetric seminorms, with emphasis on best approximation problems in such spaces.

Downloads

Published

2006-02-01

How to Cite

Cobzaş, Ştefan, & Mustăţa, C. (2006). Best approximation in spaces with asymmetric norm. Rev. Anal. Numér. ThéOr. Approx., 35(1), 17-31. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2006-vol35-no1-art4

Issue

Section

Articles